V-Free Products of Hopfian Lattices.

M.E. Adams; J. Sichler

Mathematische Zeitschrift (1976)

  • Volume: 151, page 259-262
  • ISSN: 0025-5874; 1432-1823

How to cite


Adams, M.E., and Sichler, J.. "V-Free Products of Hopfian Lattices.." Mathematische Zeitschrift 151 (1976): 259-262. <http://eudml.org/doc/172450>.

author = {Adams, M.E., Sichler, J.},
journal = {Mathematische Zeitschrift},
pages = {259-262},
title = {V-Free Products of Hopfian Lattices.},
url = {http://eudml.org/doc/172450},
volume = {151},
year = {1976},

AU - Adams, M.E.
AU - Sichler, J.
TI - V-Free Products of Hopfian Lattices.
JO - Mathematische Zeitschrift
PY - 1976
VL - 151
SP - 259
EP - 262
UR - http://eudml.org/doc/172450
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.